anybody else have this sx?? i know for sure its from the riba...i almost always have it...its not like a bad ear ache just always there...as soon as i stop the riba in a day or two its gone and as soon as i start it its back...its only on my left side...when i swallow i feel it in my ear as well as my throat...just wondering if any one has tis sx ? thanks...billy
i started tx 7/11...triple/incivek...took 1200 riba and 180 interferon...6 incivek 3 times a day..about aug 1st had real trouble with sx...anemia...so i had to lower the riba about august 3rd to 1000 then 800...aug 8th i went to the doctors...couldn't stand for more then maybe 1 minute ...the doc stopped the riba on aug 8 th...started procrit 60000 per week..kept doing the interferon and the incivek...on august 19th my hemo was upto 11.8!! i felt great..doctor had me start back up the riba and lowered the procrit to 40000 per week...i started 400 riba and soon back to 1200....my hgb went down again...to 10 fast then lower finally stopped riba on sunday and tested 7.5 monday this week..i was tanking fast...couldn't get a transfusion until weds...at that point i was most likely 6 to 6.5...got the transfusion and on thus.was 9.3....doc says start the riba at 400 and procrit to 60000 per week...so thats where i am today...still pretty anemic but ok...long story short i stopped the riba twice...once for 11 days and once for 4 days...btw my doctor is very good and has a high rate of success...i took my blood work for vl on thrus...12 week test.... don't have that yet...on 4 week i was <43 on 8 week und....they want me to do 48 because of my 4 week...i'm cc..1a...billy
Wow. You have been on the roller coaster but you are getting there. Good thing your doc is so experienced. I have had numerous ear ache problems and never had them before the meds. I had an ear infetion while on incivek and have had ear pain since being off. I still have a peg reduction but that is a. I wish you well and and easier time from here on out.
I had the swollen gland problem the whole time I was on the incevik but only on the left side. I finished the incevik Thursday and the sore went to the right. Doesn't make any sense right? Today it much better hopefully gone tomorrow. Joe
i am also experiencing a sore throat and am 11 days into treatment. mine is unrelated to tonsils, which were removed about 50 years ago. funny they don't remove tonsils like they used to. i guess the docs found other organs to remove to keep the boat fund flush.
I am having ear pain during tx. The intensity changes day to day. Since I have pre-existing Vertigo, tx has certainly magnified it and triggered ear pain, as well as some eye pain. Awaiting results from the Neuro ENT dude, to see what can be done. Right now though, I am just taking Advil. Also helps for the throat (and sometimes ears) when I drink hot tea or something else hot.
I also have had a sore throat since starting tx. Just figured it was a SE that came under the catagory of Flu Like Symptoms. LOL. I also have an annoying tickle in throat that makes me cough but its no big deal. I have my first check up on Monday, I will go over all these little things but all in all its been good.
well i can top all that,,,during tx...i got an infection in my left middle ear that caused a ruptured ear drum...7 mos post after 48 wks,,plus i failed tx..suppose to have surgery on it..but i don't like the procedure,,cutting u're ear away from u're head and folding it over to operate...dr says u can live w /it just keep water out....so i put ear plug in everytime i take a shower....when i blow my nose air shoots out my....maybe 1 day i'll have ear surgery....
Yes, i have the same problem. I go to the doctor today. I have extremely dry sinuses since starting TX 10 weeks ago. I blow my nose and it often bleeds. I have had a mild sore throat for about a month, left side only. since last week, it hurts really bad, and my left ear aches. I use saline nasal spray and a humidifier, but it still gets worse each day. I am hoping the doctor can help me. Let me know if this side effect gets any better for you, or if you figure out a good remedy. This ***** these last couple days!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.